# SDR DALA2022062704494

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 71,351 hours, 28,197 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8749995) F/A REPORTED FUMES IN CABIN APPROX. 5 MIN PRIOR TO LANDING FUMES IN CABIN WE WERE ON FINAL/ SHUTDOWN APU AS IT WAS RUNNING LEFT PACK VIA MEL WITH FLAPS LANDED CLEARED RNWY TALKED TO F/A PAX OK FUMES GAS/HYD/OIL SMELL NO SMELL. MAINTENANCE REPLACED RECIRCULATION FILTERS ON LOG PAGE 2291358.
